MAUDE Adverse Event Report: QUEST MEDICAL, INC. VRV II VACUUM RELIEF VALVE; CPBP VACCUM RELIEF VALVE

QUEST MEDICAL, INC. VRV II VACUUM RELIEF VALVE; CPBP VACCUM RELIEF VALVE
Model Number 4004203
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event occurred in (b)(6) with the valve which is sold bulk, non-sterile to the customer for further processing into final sterile packs.A similar device is distributed by quest medical in us, hence this medwatch is being submitted.No complaint sample was returned for evaluation.A dhr review conducted showed no manufacturing anomalies related to the reported complaint.The root cause of the alleged issue is unknown.
 
Event or Problem Description
A report was received regarding an alleged issue encountered during use of the cpbp vacuum relief valve.The report states that there was a leak in the sucker one way valve in the yellow aortic root vent line and they had to delay running onto bypass to cut the significantly leaking valve out of the circuit.There were no reported patient complications reported as a result of the alleged issue.
 
Additional Manufacturer Narrative
The device was not returned for evaluation and the inventory on the lot reported has been depleted.Dhr review was conducted and no anomalies, related to the complaint condition, were found.The root cause of the alleged incident is unknown.Quest medical will continue to monitor complaints for trend.

Brand Name
VRV II VACUUM RELIEF VALVE
Common Device Name
CPBP VACCUM RELIEF VALVE
Manufacturer (Section D)
QUEST MEDICAL, INC.
one allentown parkway
allen TX 75002
MDR Report Key7527990
Report Number1649914-2018-00048
Device Sequence Number13809264
Product Code DWD
UDI-Device Identifier10634624442037
UDI-Public10634624442037
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K760894
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other Health Care Professional
Device Model Number4004203
Device Lot Number054486 OR 054814
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/02/2018
Supplement Date Received by Manufacturer05/02/2018
Initial Report FDA Received Date05/18/2018
Supplement Report FDA Received Date08/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;